# SDR DALA13026730184

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 94,582 hours, 13,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY LIGHTS INOPERATIVE RT SIDE OF SEATS 22GF 26 GF AND 28GF.  MX REPLACED BATTERY CHARGER.  SYS OPS IS NORMAL.
